Bluelight

Thread: Weird swelling after heroin injection

Page 3 of 3 FirstFirst 123
Results 51 to 55 of 55
  1. Collapse Details
     
    #51
    Bluelighter consumer's Avatar
    Join Date
    Jul 2011
    Location
    Egging FUBARS house
    Posts
    7,763
    As a nurse i would strongly advise you to head to an Emergency Dept NOW!! be totally honest with them. You dont want sepsis or worse like losing a limb. The fact that two limbs on one side of your body is cause for major alarm. Dont ignore it. Straight to hospital.
    Reply With Quote
     

  2. Collapse Details
     
    #52
    I totally agree with Consumer,anything is better than loosing your arm or worse!
    On the other side i know why i wait in bad misses and take clindamycin to see if it gets better soon cause the way idu get treated here in Hospital(even kicked out by normal doctors )and being treated like not a human is a very bad experience,esp when you see how alcoholics are treated like their better
    Reply With Quote
     

  3. Collapse Details
     
    #53
    Its absolutely a histamine reaction. Happened to me a few times. It will go away within the hour. Non emergency. You can apply ice to try and help minimise swelling and/or pop a couple benadryl. It can be scary but will be okay...
    Reply With Quote
     

  4. Collapse Details
     
    #54
    This guy knows what hes talking about. Ive been an iv user for almost a decade and i assure you its not because you hit an artery or and rediculous like that. Its frustrating to know how many unintelligent and misinformed users there are out there. As i said in an earlier reply, it can be a scary experience (especially the first time ) but its just uncomfortable for a little while. Good luck..
    Quote Originally Posted by lowriderchevy03 View Post
    ok gentlemen let me just start off with saying i'm no medical professional but i think what you are describing is most definately a histamine reaction i get them frequently depending on the h and they are sometimes quite unpleasant bet then there's other times there not so bad i don't get them every time i shoot or let's face it i'm not an idiot and i would just start taking subs and quit so i didn't need to go through that crap ever again ..
    Now what most people are trying to describe i think is when you find a vein pull back get some nice dark blood (blood from a vein artery blood is a bright red far brighter than blood from a vein) and you star to push in your shot and either as your about half way done or soon after you finish you start to get this extremely unpleasant sensation something like a tingly feeling as if you slept on your arm all night and when you wake up its asleep so when the blood starts rushing back into your limb and it starts to wake up you get a tingling sensation but along with the tingly feeling you get pain in your forehead arms legs sometimes lips ears and it feels something like they are swelling up but are tingling painfully and for me anyway it usually only lasts between 10 seconds and 2 min and can be really painful or not that painful at all..now on the other side of that a bad reaction for me would have all those symptoms but usually not as severe with the tingling and pain anyway but i do start to feel my lips and face start to swell up that's where i know i better be rushing to my inhaler and the benedryl cause that's the only things that make it somewhat bareable for me and i have asthma so on top of the swelling i start to have a really bad asthma attack hence why i grab the inhaler wich dosent completely take the asthma attack away but makes it bareable and the benedryl make the swelling go down quicker the other thing that happens besides my face looking like i was stung by an angry hive of bees cause it's so swollen to where my eyes are almost swollen shut but i also get hives all over my body and when i say all over i mean everywhere face arms legs back chest feet you name it and the symptoms from this type of attack last between an hour and 3-4 depending on if i catch it and am able to get to the benedryl or alergy medication quick enough of if i go to bed and my face is still swollen i wake up to it still swollen the same if not worse when i went to sleep i know what a miss feels like cause its luke your injecting hot lava and it leaves a welted swollen bump about the size of a hockey puck depending on how much you miss but i've wondered is this just a severe histamine reaction or did i hit an artery and that's just how my body reacts to that kinda thing the really bad reactions happen verry rarely and extremely randomly but when they do its extremely unpleasant and the girlfriend has the keys in her hand and the phone with 911 on speed dial in the other just in case but the other less severe reactions of pain full tingling with no welting happen far more frequently and last for 30 seconds usually anyone have an idea what is happening better than me and can you please fill me in a little bit better than my friends guessing lol i've also had somone tell me it might even be cotton fever but i awalys thought that just usually gave you a splitting headach and some nausea but seriously any help or ideas would help out a bunch and be extremely useful info
    thanks guys
    Reply With Quote
     

  5. Collapse Details
    Heroin reaction 
    #55
    [QUOTE=JoeBloggs;11054992]I searched but couldnt find a result for what I'm specifically talking about..
    So, i got some heroin earlier and injected about a point. As i injected it, it felt strangely kinda hot and made my arm kinda feel like it was stinging or burning a little bit all the way down to my hand. I didnt miss though which is the weird thing. Immediately afterward, my arm swelled up mostly on the side with the veins but a little bit underneath as well. It was a weird kind of swelling, heaps of little lumps as well as larger bits that seemed to be in patches. I put ice on it on and off and let it be, its been about an hour and a half since i injected it, my arm is almost back to normal but still a little swolen. It isnt red or anything and only a tiny bit seems to be itchy. Ive had plenty of heroin and other drugs IV before and never experienced this. ive missed before and stuff and thats swolen, but this is different to that. that swelling is local and isolated, this seems to spread right down to my hand. its not feeling severe like it was before but its still concerning me. I dont really have time to fuck around going to hospital or anything otherwise id probably have gone there. this is the first heroin i've had in quite some time if that has anything to do with it. Does anybody know what this is about? any help would be fantastic
    Reply With Quote
     

Page 3 of 3 FirstFirst 123

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •